# SDR P5CA2021100800381

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 7998013
- Part serial: 900324
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

AFTER TAKEOFF RIGHT DUCT PRESS FLUCUATED RAPIDLY AND CONTINUOUSLY BETWEEN 20-40 PSI.( ITEM TRANSFERRED TO MDDR 154728 IAW MEL 36-11-00-02.  /  09OCT21 - LP 784412 - ITEM# 3 - ATL - REACTIVATED HPSOV PER AMM TASK 36-00-00-440-801. C/W EO 1936A079. REMOVED AND REPLACED RH ENG PRSOV IAW AMM 36-11-09/401. LEAK CHECK GOOD. THIS CLEARS DMI 154728. )
